MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. INFUSE BONE GRAFT; FILLER, RECOMBINANT HUMAN BONE MORPHOGENETIC P

MEDTRONIC SOFAMOR DANEK USA, INC. INFUSE BONE GRAFT; FILLER, RECOMBINANT HUMAN BONE MORPHOGENETIC P
Model Number 7510400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Neuropathy (1983); Back pain (4895)
Date of Event 04/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Mdr was submitted in accordance with activities related to capa#734075 h6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider, clinical study) regarding a patient with clinical id (b)(6) and study id (b)(6) stail device used for posterior fixation fusion procedure.It was reported that patient had pseudarthrosis.Interventions: action subtype: hospitilization action result: new hospitilization action date: (b)(6) 2025 action subtype: ae result in any treatment \action result: yes action subtype: medication administration action result: yes any of these opiates or narcotics (adjusted or administred) yes action subtype: spinal surgery action result: yes specify the additional spinal surgery additional spinal surgery, (b)(6) 2025 medication_name: fentanyl start_date: (b)(6) 2025 dose: 25 dose uom: ug frequency: prn: as needed route: intravenous reason started/indication: pain end_date: (b)(6) 2025 corresponding ae 001_(b)(6) 2025_pseudarthrosis medication_name: hydromorphone start_date: (b)(6) 2025 dose: 0.5 dose uom: mg frequency: prn: as needed route: intravenous reason started/indication: pain end_date: (b)(6) 2025 corresponding ae 001_(b)(6) 2025_pseudarthrosis medication_name: morphine er start_date: (b)(6) 2025 dose: 15 doseuom: mg frequency: prn: as needed route: oral reason started/indication: pain corresponding ae 001_(b)(6) 2025_pseudarthrosis medication_name: oxycodone start_date: (b)(6) 2025 dose: 10 dose uom: mg frequency: prn: as needed route: oral reason started/indication: pain end_date: (b)(6) 2025 corresponding ae 001_(b)(6) 2025_pseudarthrosis medication_name: oxycodone-apap 10-325 mg tablet start_date: (b)(6) 2025 dose: 1 dose uom: tablet frequency: prn: as needed route: oral reason started/indication: pain end_date: (b)(6) 2025 corresponding ae 001_(b)(6) 2025_pseudarthrosis outcome status:not recovered/resolved adverse event info: date the site became aware of event (b)(6) 2025 relative time from the procedure post surgery date of additional surgery (b)(6) 2025 primary reason for the additional surgery adverse event related to study index surgery specify the corresponding ae 001_(b)(6) 2025_pseudarthrosis type of additional surgery: revision yes spinal levels l5 : yes spinal levels s1 : yes mdt cst ailliance eligible devices implanted during the idx surg, remain in the subject at the end of this add spinal surgery y subevent number: 001 narrative: complaining of persistent back pain with radiculopathy.Imaging showed l5-s1 has a crack through his fusion at l5-s1 with fluids in the disc space.No signs of infection.Site seriousness assessment: congenital anomaly: no death: no disability: no hospitalization: yes, life threatening: no medical or surgical intervention: yes, site related assessment: adverse event related to the procedure and related to the device.

Brand Name
INFUSE BONE GRAFT
Common Device Name
FILLER, RECOMBINANT HUMAN BONE MORPHOGENETIC P
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key24672316
Report Number3003120897-2026-00568
Device Sequence Number10331503
Product Code NEK
UDI-Device Identifier00681490843805
UDI-Public(01)00681490843805(17)260201(10)MHH4683AAC
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P000054
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Model Number7510400
Device Catalogue Number7510400
Device Lot NumberMHH4683AAC
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Initial Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown
Patient EthnicityNon Hispanic
Patient RaceWhite